Back to Search
Start Over
Parameter Estimation for Stochastic Partial Differential Equations of Second Order.
- Source :
-
Applied Mathematics & Optimization . Aug2020, Vol. 82 Issue 1, p353-397. 45p. - Publication Year :
- 2020
-
Abstract
- Stochastic partial differential equations of second order with two unknown parameters are studied. Based on ergodicity, two suitable families of minimum contrast estimators are introduced. Strong consistency and asymptotic normality of estimators are proved. The results are applied to hyperbolic equations perturbed by Brownian noise. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00954616
- Volume :
- 82
- Issue :
- 1
- Database :
- Academic Search Index
- Journal :
- Applied Mathematics & Optimization
- Publication Type :
- Academic Journal
- Accession number :
- 144564028
- Full Text :
- https://doi.org/10.1007/s00245-018-9506-9